MAUDE Adverse Event Report: COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525-
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump s/n:(b)(4) was received.The pump could not be test to confirm the reported issue as it was received in a damaged condition.Also, the front and back housing were cracked and the devices internal components were damaged.The power cord was also damaged.Service history record was reviewed, this device was manufactured in 2014 and this is the first time this device has been returned for service.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
 
Event or Problem Description
The customer reported that the device sparks when plugged in.

Brand Name
SCD 700 COMPRESSION SYSTEM-US
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12072927
Report Number1282497-2021-10451
Device Sequence Number11615897
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number29525-
Device Catalogue Number29525-
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date06/26/2021
Patient Sequence Number1